Large structure in the far wakes of two-dimensional bluff bodies

John Michael Cimbala, Hassan M. Nagib, Anatol Roshko

    Research output: Contribution to journalArticle

    199 Citations (Scopus)
    Original languageEnglish (US)
    Pages (from-to)265-298
    Number of pages34
    JournalJournal of Fluid Mechanics
    Volume190
    DOIs
    StatePublished - Jan 1 1988

    All Science Journal Classification (ASJC) codes

    • Condensed Matter Physics
    • Mechanics of Materials
    • Mechanical Engineering

    Cite this

    Cimbala, John Michael ; Nagib, Hassan M. ; Roshko, Anatol. / Large structure in the far wakes of two-dimensional bluff bodies. In: Journal of Fluid Mechanics. 1988 ; Vol. 190. pp. 265-298.
    @article{0adb8473ff4f4db0be4fc6fadb9c96e9,
    title = "Large structure in the far wakes of two-dimensional bluff bodies",
    author = "Cimbala, {John Michael} and Nagib, {Hassan M.} and Anatol Roshko",
    year = "1988",
    month = "1",
    day = "1",
    doi = "10.1017/S0022112088001314",
    language = "English (US)",
    volume = "190",
    pages = "265--298",
    journal = "Journal of Fluid Mechanics",
    issn = "0022-1120",
    publisher = "Cambridge University Press",

    }

    Large structure in the far wakes of two-dimensional bluff bodies. / Cimbala, John Michael; Nagib, Hassan M.; Roshko, Anatol.

    In: Journal of Fluid Mechanics, Vol. 190, 01.01.1988, p. 265-298.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Large structure in the far wakes of two-dimensional bluff bodies

    AU - Cimbala, John Michael

    AU - Nagib, Hassan M.

    AU - Roshko, Anatol

    PY - 1988/1/1

    Y1 - 1988/1/1

    UR - http://www.scopus.com/inward/record.url?scp=0000731919&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0000731919&partnerID=8YFLogxK

    U2 - 10.1017/S0022112088001314

    DO - 10.1017/S0022112088001314

    M3 - Article

    AN - SCOPUS:0000731919

    VL - 190

    SP - 265

    EP - 298

    JO - Journal of Fluid Mechanics

    JF - Journal of Fluid Mechanics

    SN - 0022-1120

    ER -